# SDR EIAA98034

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, FUSELAGE BS 340-400 STRINGER GL LAP SPLICE TOP ROW FASTENER HOLES, FOUND 27 HOLES CRACKED.  REPAIRED SKIN LAP IAW SRM 53-30-03 FIG 26.  (M)
